Alert archive / Kansas / Red Flag Warnings in 2008
Red Flag Warning 19, NWS Dodge City, KS
NWS Dodge City, KS issued this red flag warning at Jun 10, 2008, 3:16 AM CDT for 4 counties in Kansas. It took effect at Jun 10, 2008, 12:00 PM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2008, 3:16 AM CDT (08:16 UTC)
- In effect from
- Jun 10, 2008, 12:00 PM CDT
- Expired
- Jun 10, 2008, 2:53 PM CDT
- In force
- 3 hr
- Issued by
- NWS Dodge City, KS
Counties Grant County, KS, Morton County, KS, Stanton County, KS, Stevens County, KS
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 8.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4545 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS83 KDDC 100816 RFWDDC RED FLAG WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 316 AM CDT TUE JUN 10 2008 ...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP TODAY AND WEDNESDAY... .LOW PRESSURE WILL DEEPEN OVER THE LEE OF THE ROCKIES ON TODAY. THIS WILL BRING STRONG SOUTH WINDS TO THE AREA DURING AFTERNOON. A DRYLINE WILL DEVELOP OVER SOUTHWEST KANSAS. A DRY WARM AIRMASS TO THE WEST OF THE DRYLINE WILL RESULT IN LOW RELATIVE HUMIDITY VALUES ALONG WITH AN INCREASED THREAT FOR WILDFIRES. KSZ074-075-084-085-101630- /O.UPG.KDDC.FW.A.0013.080610T1700Z-080611T0200Z/ /O.NEW.KDDC.FW.W.0019.080610T1700Z-080611T0200Z/ /O.NEW.KDDC.FW.A.0014.080611T1700Z-080612T0200Z/ STANTON-GRANT-MORTON-STEVENS- 316 AM CDT TUE JUN 10 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING. THIS REPLACES THE FIRE WEATHER WATCH WHICH WAS IN EFFECT FOR THIS AFTERNOON AND EVENING. A NEW FIRE WEATHER WATCH HAS BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. TEMPERATURES WILL RISE INTO THE MID 90S THIS AFTERNOON WITH EXPECTED RELATIVE HUMIDITY VALUES FALLING TO 15 PERCENT OR LESS. GUSTY SOUTH WINDS AT 15 TO 25 MPH WILL RESULT IN CONDITIONS FAVORABLE FOR WILDFIRES. ON WEDNESDAY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO OR BELOW 15 PERCENT ONCE AGAIN. THIS IN COMBINATION WITH TEMPERATURES INTO THE 90S TO THE LOWER 100S AND GUSTY SOUTHERLY WINDS...WILL ALLOW FOR CRITICAL FIRE CONDITIONS TO DEVELOP ONCE AGAIN. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ KSZ076-086-101630- /O.NEW.KDDC.FW.A.0014.080611T1700Z-080612T0200Z/ HASKELL-SEWARD- 316 AM CDT TUE JUN 10 2008 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. TEMPERATURES WILL CLIMB INTO THE 90S TO LOWER 100S ACROSS THE AREA WEDNESDAY AFTERNOON. AS TEMPERATURES APPROACH THE CENTURY MARK...SOUTHERLY WINDS WILL INCREASE AND RELATIVE HUMIDITY VALUES WILL FALL TO 15 PERCENT OR BELOW. THIS WILL ALLOW FOR CRITICAL FIRE WEATHER CONDITIONS TO DEVELOP. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
2 follow-up statements
000 WWUS83 KDDC 101633 RFWDDC RED FLAG WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 1133 AM CDT TUE JUN 10 2008 ...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP THIS AFTERNOON AND WEDNESDAY... .LOW PRESSURE WILL DEEPEN OVER THE LEE OF THE ROCKIES ON TODAY. THIS WILL BRING STRONG SOUTH WINDS TO THE AREA DURING AFTERNOON. A DRYLINE WILL DEVELOP OVER SOUTHWEST KANSAS. A DRY WARM AIRMASS TO THE WEST OF THE DRYLINE WILL RESULT IN LOW RELATIVE HUMIDITY VALUES ALONG WITH AN INCREASED THREAT FOR WILDFIRES. KSZ075-085-110045- /O.CAN.KDDC.FW.W.0019.080610T1700Z-080611T0200Z/ /O.CON.KDDC.FW.A.0014.080611T1700Z-080612T0200Z/ GRANT-STEVENS- 1133 AM CDT TUE JUN 10 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. RELATIVE HUMIDTIES ARE NO LONGER EXPECTED THIS AFTERNOON. ON WEDNESDAY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO OR BELOW 15 PERCENT ONCE AGAIN. THIS IN COMBINATION WITH TEMPERATURES INTO THE 90S TO THE LOWER 100S AND GUSTY SOUTHERLY WINDS...WILL ALLOW FOR CRITICAL FIRE CONDITIONS TO DEVELOP ONCE AGAIN. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ KSZ074-084-110045- /O.CON.KDDC.FW.W.0019.080610T1700Z-080611T0200Z/ /O.CON.KDDC.FW.A.0014.080611T1700Z-080612T0200Z/ STANTON-MORTON- 1133 AM CDT TUE JUN 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. TEMPERATURES WILL RISE INTO THE MID 90S THIS AFTERNOON WITH EXPECTED RELATIVE HUMIDITY VALUES FALLING TO 15 PERCENT OR LESS. GUSTY SOUTH WINDS AT 15 TO 25 MPH WILL RESULT IN CONDITIONS FAVORABLE FOR WILDFIRES. ON WEDNESDAY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO OR BELOW 15 PERCENT ONCE AGAIN. THIS IN COMBINATION WITH TEMPERATURES INTO THE 90S TO THE LOWER 100S AND GUSTY SOUTHERLY WINDS...WILL ALLOW FOR CRITICAL FIRE CONDITIONS TO DEVELOP ONCE AGAIN. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ KSZ076-086-110045- /O.CON.KDDC.FW.A.0014.080611T1700Z-080612T0200Z/ HASKELL-SEWARD- 1133 AM CDT TUE JUN 10 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. TEMPERATURES WILL CLIMB INTO THE 90S TO LOWER 100S ACROSS THE AREA WEDNESDAY AFTERNOON. AS TEMPERATURES APPROACH THE CENTURY MARK...SOUTHERLY WINDS WILL INCREASE AND RELATIVE HUMIDITY VALUES WILL FALL TO 15 PERCENT OR BELOW. THIS WILL ALLOW FOR CRITICAL FIRE WEATHER CONDITIONS TO DEVELOP. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 06
000 WWUS83 KDDC 101953 RFWDDC RED FLAG WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 253 PM CDT TUE JUN 10 2008 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED WEDNESDAY... .AS STRONG LOW PRESSURE PUSHES INTO FAR SOUTHWEST KANSAS ON WEDNESDAY AFTERNOON...A DRYLINE IS FORECAST TO MOVE ACROSS THE REGION. A DRY WARM AIRMASS TO THE WEST OF THE DRYLINE WILL RESULT IN LOW RELATIVE HUMIDITY VALUES ALONG WITH AN INCREASED THREAT FOR WILDFIRES. KSZ074-084-110900- /O.CAN.KDDC.FW.W.0019.000000T0000Z-080611T0200Z/ /O.CON.KDDC.FW.A.0014.080611T1700Z-080612T0200Z/ STANTON-MORTON- 253 PM CDT TUE JUN 10 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. RELATIVE HUMIDITIES ARE NOT EXPECTED TO DROP BELOW 15 PERCENT THIS AFTERNOON AND EVENING SO THE RED FLAG WARNING HAS BEEN CANCELLED FOR TODAY. ON WEDNESDAY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO OR BELOW 15 PERCENT ONCE AGAIN. THIS IN COMBINATION WITH TEMPERATURES INTO THE 90S TO THE LOWER 100S AND GUSTY SOUTHERLY WINDS...WILL ALLOW FOR CRITICAL FIRE CONDITIONS TO DEVELOP ONCE AGAIN. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ KSZ075-076-085-086-110900- /O.CON.KDDC.FW.A.0014.080611T1700Z-080612T0200Z/ GRANT-HASKELL-STEVENS-SEWARD- 253 PM CDT TUE JUN 10 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. TEMPERATURES WILL CLIMB INTO THE 90S TO LOWER 100S ACROSS THE AREA WEDNESDAY AFTERNOON. AS TEMPERATURES APPROACH THE CENTURY MARK...SOUTHERLY WINDS WILL INCREASE AND RELATIVE HUMIDITY VALUES WILL FALL TO 15 PERCENT OR BELOW. THIS WILL ALLOW FOR CRITICAL FIRE WEATHER CONDITIONS TO DEVELOP. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 06
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Jun 9, 3:08 PM CDT, 12 hours 8 minutes earlier.
Area forecast discussion, Jun 9, 3:08 PM CDT, 12 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 308 PM CDT MON JUN 9 2008 .DISCUSSION... DAYS 1-2... THE MAIN FORECAST CHALLENGES ARE FIRE WEATHER CONDITIONS IN THE FAR SOUTHWEST AND STRONG WINDS ON TUESDAY. ALSO CHANCES FOR SEVERE THUNDERSTORMS TUESDAY AND WEDNESDAY AFTERNOON. UPPER LEVEL WESTERLY WINDS WILL INCREASE ACROSS THE ROCKIES ON TUESDAY CAUSING A TIGHTENING LOW LEVEL PRESSURE GRADIENT. WINDS SHOULD REACH WIND ADVISORY CRITERIA BY AFTERNOON. THEN A LOW LEVEL JET INCREASES IN THE EVENING SO HAVE KEPT THE WIND ADVISORY INTO MOST OF TUESDAY EVENING. RELATIVE HUMIDITIES WILL BE CLOSE TO RED FLAG CRITERIA ALSO IN THE FAR SOUTHWEST SO HAVE GONE WITH A FIRE WEATHER WATCH FOR THE 4 COUNTIES OF STANTON, MORTON, STEVENS, AND GRANT. ON WEDNESDAY AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE INTO MONTANA WITH A TROUGH INTO COLORADO AND KANSAS. THIS WILL PUSH A COLD FRONT INTO NORTHWEST KANSAS BY TUESDAY AFTERNOON. FOR TONIGHT LOOK FOR MOSTLY CLEAR SKIES WITH DEWPOINTS RISING BY MORNING. THE WRF SHOWS NEAR 60 BY 12Z TUESDAY, BUT THAT LOOKS OVERDONE AND WILL GO NEAR THE GFS. LOWS IN THE UPPER 50S TO AROUND 60 LOOK REASONABLE AS SOUTH WINDS INCREASE TO 10 TO 15 MPH OVERNIGHT. ON TUESDAY LOOK FOR WINDS TO INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH IN THE AFTERNOON WITH A WIND ADVISORY. GOOD FETCH OF MOISTURE WILL RETURN WITH THE CAP FAIRLY WEAK BY MID AFTERNOON. WILL CONTINUE WITH A SMALL POP FOR A SEVERE THUNDERSTORM INTO THE EVENING MAINLY IN THE EAST. GOOD SHEAR FROM SURFACE TO ALOFT WILL BE IN PLACE. HIGHS AROUND 90 EAST TO MID 90S SOUTHWEST LOOK GOOD. FOR TUESDAY NIGHT LOOK FOR MOSTLY CLEAR SKIES WITH STRONG SOUTH WINDS INTO MIDNIGHT. OVERNIGHT LOWS WILL BE MILD WITH GOOD LOW LEVEL MIXING AND SHOULD ONLY BE IN THE UPPER 60S TO LOWER 70S. A FEW THUNDERSTORMS MAY LINGER FROM DODGE CITY AND EAST INTO THE MORNING. ON WEDNESDAY A STRONG LOW PRESSURE SYSTEM FORMS OVER EXTREME SOUTHWEST KANSAS WITH A STATIONARY FRONT FROM NEAR SYRACUSE TO HAYS. FORECAST 700MB TEMPS ARE VERY WARM TO AROUND 16 TO 18C. THE CAP HOWEVER COULD BREAK IF TEMPS REACH THE CENTURY MARK JUST NORTH AND EAST OF DODGE CITY. WILL LEAVE A SMALL POP TO COVER. MAY ALSO NEED A WIND ADVISORY ON WEDNESDAY AND A FIRE WEATHER WATCH OR WARNING IN THE FAR SOUTHWEST 6 COUNTIES. DAYS 3-7... MODELS REMAIN IN GOOD AGREEMENT WITH KEEPING THE BETTER CHANCE FOR PCPN WED NIGHT ALONG AND NORTH OF OUR MID LVL BAROCLINIC ZONE WHICH WILL BE IN OUR NRN CWA. AS OUR FIRST UPPER LVL SYSTEM SLIDES EAST LATER IN THE NIGHT SO WILL A COLD FRONT AND PCPN CHANCES. BY THURSDAY NIGHT ANOTHER UPPER LVL DISTURBANCE IS PROGGED BY THE ECWMF/GFS TO BE ROTATING AROUND OUR UPPER LVL TROF TOWARDS THE CNTL PLAINS AS OUR SFC FRONT BRIEFLY STALLS OUT JUST TO OUR SOUTH. WITH MOISTURE AND UPSLOPE FLOW PROGGED NORTH OF THIS BOUNDARY AND AHEAD OF THIS NEXT UPPER WAVE WILL GO AHEAD AN INTRODUCE SMALL POPS IN THE GRIDS FOR OUR SOUTHERN CWA THURSDAY NIGHT. ON FRIDAY THE UPPER TROF MOVES ACROSS THE CWA AS HIGH PRESSURE AT THE SURFACE STARTS TO SETTLE INTO THE CNTL PLAINS ALLOWING FOR THE PCPN TO END AND SKIES TO CLEAR. OVER THE WEEKEND NW TO WESTERLY DOWNSLOPE FLOW DEVELOPS WHICH WILL ALLOW A TROUGH OF LOW PRESSURE AT THE SFC TO DEVELOP ALONG THE LEE OF THE ROCKIES. THIS CONTINUES TO SUPPORT A WARMING TREND ALTHOUGH 85H TEMPS NOT NEARLY AS WARM AS PREVIOUS RUNS. STILL THINK 90S WILL BE RETURNING TO ALL THE CWA BY SUNDAY. WILL ALSO NEED TO WATCH FOR SOME LATE DAY STORMS NEAR THE OUR LEE TROF NEAR THE COLORADO BORDER LATE IN THE FORECAST PERIOD BUT AT THIS TIME DOES NOT LOOK LIKE OUR SURROUNDING OFFICES ARE EVERY EXCITED ABOUT IT SO WILL HOLD OFF MENTIONING ANY EVENING STORMS NEAR THE BORDER AT THIS TIME. .AVIATION... A COLD FRONT EXTENDING FROM SOUTHEAST KANSAS SOUTHWEST INTO THE TEXAS PANHANDLE, WILL CONTINUE TO MOVE SLOWLY EAST TODAY. MEANWHILE, A LEE SIDE TROUGH OF LOW PRESSURE WILL QUICKLY DEVELOP IN EASTERN COLORADO BY THIS AFTERNOON. MID LEVEL VFR CEILINGS WILL BE EVIDENT THIS MORNING AS STRATUS ASSOCIATED WITH THE COLD FRONT WILL EXIT OUT OF THE FORECAST AREA TO THE EAST DURING THE MORNING HOURS. VFR CONDITIONS WILL PERSIST THROUGH THE PERIOD ALONG WITH LIGHT WINDS. && .PRELIMINARY POINT TEMPS/POPS... DDC 60 91 70 99 / 10 20 20 10 GCK 58 92 67 100 / 10 20 20 10 EHA 58 96 66 102 / 0 10 10 10 LBL 59 96 68 103 / 0 20 20 10 HYS 59 90 69 94 / 10 20 20 20 P28 60 90 72 95 / 0 20 20 10 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 12 PM TO 11 PM CDT TUESDAY FOR KSZ030-031- 043>046-063>066-076>081-086>090. FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR KSZ074-075-084-085. && FN06/18
Hazardous weather outlook, Jun 9, 4:41 AM CDT, 22 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 441 AM CDT MON JUN 9 2008 KSZ030-031-043>046-061>066-074>081-084>090-100945- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 441 AM CDT MON JUN 9 2008 /341 AM MDT MON JUN 9 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND EVENING ALONG AND AHEAD OF A DRYLINE. ANY STORM THAT DOES FORM WILL BE CAPABLE OF LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY INTO THURSDAY. SOME OF THESE STORMS COULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 3:16 AM CDT | Fire Weather Watch | DDC | Grant, Haskell, Morton, Seward, Stanton, Stevens | 24 hr |
Nearby
Red Flag Warnings in Kansas, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.